Conference publications

Bifurcation of the solutions of the systems of ordinary differential equations in special cases

Zubkova O.N.

"Математика. Компьютер. Образование". Cб. трудов XI международной конференции. Под общей редакцией Г.Ю. Ризниченко Ижевск: Научно-издательский центр "Регулярная и хаотическая динамика", 2004. Vol. 2. Pp. 464-473.

Тhе paper deals with the periodic solutions of differential equations with periodic coefficients describing a real model of a living tree. Author makes use of the theory of completely continuous operator and the theory of fixed point of the operator.

© 2004 Designed by Lyceum of Informational Technologies №1533